# SDR RYNA201201180005

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Aircraft time: 54,114 hours, 27,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3024
- Condition: Intermittent
- Location: Cabin
- Part time: 54,114 hours, 27,775 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PORTABLE EMERGENCY LIGHT ON/OFF SWITCH INTERMITTENT.  REMOVED AND REPLACED L1 DOOR PORTABLE EMERGENCY LIGHT PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
